# SDR UALA2013040902370

- Difficulty date: April 5, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 87,889 hours, 14,047 cycles
- Engine: Pwa PW4060
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Condition: Failed
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAVATORY ISSUES, FLT DIVERTED.   LEFT REAR INBD DISABLED TOILET WAS INOPERATIVE AND BLOCKED.  ALL OTHER TOILETS OPERATED OK AND TANKS BOTH SHOWED LESS THAN HALF FULL.  CLEARED BLOCKAGE FROM TOILET.     REPLACED TOILET SEAT ASSEMBLY AND CARRIED OUT LEAK CHECKS AS PER MM.  ALL OPS NORMALLY.  OK FOR FURTHER SERVICE.
